skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on March 1, 2019

Title: Properties of coupled-cluster equations originating in excitation sub-algebras

Authors:
 [1]
  1. William R. Wiley Environmental Molecular Sciences Laboratory, Battelle, Pacific Northwest National Laboratory, K8-91, P.O. Box 999, Richland, Washington 99352, USA
Publication Date:
Type:
Publisher's Accepted Manuscript
Journal Name:
Journal of Chemical Physics
Additional Journal Information:
Journal Name: Journal of Chemical Physics Journal Volume: 148 Journal Issue: 9; Journal ID: ISSN 0021-9606
Publisher:
American Institute of Physics
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1423394

Kowalski, Karol. Properties of coupled-cluster equations originating in excitation sub-algebras. United States: N. p., Web. doi:10.1063/1.5010693.
Kowalski, Karol. Properties of coupled-cluster equations originating in excitation sub-algebras. United States. doi:10.1063/1.5010693.
Kowalski, Karol. 2018. "Properties of coupled-cluster equations originating in excitation sub-algebras". United States. doi:10.1063/1.5010693.
@article{osti_1423394,
title = {Properties of coupled-cluster equations originating in excitation sub-algebras},
author = {Kowalski, Karol},
abstractNote = {},
doi = {10.1063/1.5010693},
journal = {Journal of Chemical Physics},
number = 9,
volume = 148,
place = {United States},
year = {2018},
month = {3}
}

Works referenced in this record:

NWChem: A comprehensive and scalable open-source solution for large scale molecular simulations
journal, September 2010
  • Valiev, M.; Bylaska, E. J.; Govind, N.
  • Computer Physics Communications, Vol. 181, Issue 9, p. 1477-1489
  • DOI: 10.1016/j.cpc.2010.04.018